# SDR 99ZZZM805

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24567
- Engine: Rroyce RB211535E4
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control
- Part number: C8E389
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TRANSITION FROM HIGH CLIMB POWER TO CRUISE POWER LT ENGINE APPEARED TO SURGE.  ALL ENGINE INDICATIONS WERE NORMAL PRIOR TO AND AFTER SURGE EVENT.  REMOVED BLVL CONTROL C8E38-9 AND INSTALLED BLVL CONTROL C8E38-12, OPERATIONAL CHECK NORMAL.  (M)
